×

zbMATH — the first resource for mathematics

Trellis theory. (English) Zbl 0242.06003

MSC:
06B05 Structure theory of lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Kimura, J. Sci. Tokushima Univ., 1950; W. Felscher, Arch. Math.8 (1957) 171-4; G. Szasz, Publ. Math. Debrecen,10 91963) 108-15.
[2] H. Skala, Doctoral Dissertation (Ill. Inst. of Techn., June, 1969).
[3] L. Blumenthal and K. Menger,Studies in Geometry (San Francisco, 1970). · Zbl 0204.53401
[4] This theorem is due to J. and J. Donald.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.